Diskretnyi Analiz i Issledovanie Operatsii
General information
Latest issue
Impact factor
Guidelines for authors

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Diskretn. Anal. Issled. Oper.:

Personal entry:
Save password
Forgotten password?

Diskretn. Anal. Issled. Oper., Ser. 2, 2004, Volume 11, Issue 1, Pages 11–25 (Mi da125)  

This article is cited in 14 scientific papers (total in 14 papers)

Approximate algorithms for finding two edge-disjoint Hamiltonian cycles of minimal weight

A. E. Baburin, E. Kh. Gimadi, N. M. Korkishko

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Full text: PDF file (342 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 519.8
Received: 10.10.2003

Citation: A. E. Baburin, E. Kh. Gimadi, N. M. Korkishko, “Approximate algorithms for finding two edge-disjoint Hamiltonian cycles of minimal weight”, Diskretn. Anal. Issled. Oper., Ser. 2, 11:1 (2004), 11–25

Citation in format AMSBIB
\by A.~E.~Baburin, E.~Kh.~Gimadi, N.~M.~Korkishko
\paper Approximate algorithms for finding two edge-disjoint Hamiltonian cycles of minimal weight
\jour Diskretn. Anal. Issled. Oper., Ser.~2
\yr 2004
\vol 11
\issue 1
\pages 11--25

Linking options:
  • http://mi.mathnet.ru/eng/da125
  • http://mi.mathnet.ru/eng/da/v11/s2/i1/p11

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. Kh. Gimadi, Yu. V. Glazkov, “An asymptotically exact algorithm for one modification of planar three-index assignment”, J. Appl. Industr. Math., 1:4 (2007), 442–452  mathnet  crossref  mathscinet  zmath
    2. A. A. Ageev, A. E. Baburin, E. Kh. Gimadi, “A polynomial algorithm with an accuracy estimate of 3/4 for finding two nonintersecting Hamiltonian cycles of maximum weight”, J. Appl. Industr. Math., 1:2 (2007), 142–147  mathnet  crossref  mathscinet  zmath
    3. J. Appl. Industr. Math., 3:1 (2009), 46–60  mathnet  crossref  zmath
    4. Ageev A.A., Pyatkin A.V., “A 2-approximation algorithm for the metric 2-peripatetic salesman problem”, Approximation and Online Algorithms, Lecture Notes in Computer Science, 4927, 2008, 103–115  crossref  mathscinet  zmath  isi  scopus
    5. A. A. Ageev, A. V. Pyatkin, “Priblizhennyi algoritm resheniya metricheskoi zadachi o dvukh kommivoyazherakh s otsenkoi tochnosti 2”, Diskretn. analiz i issled. oper., 16:4 (2009), 3–20  mathnet  mathscinet  zmath
    6. Baburin A.E., Della Croce F., Gimadi E.K., Glazkov Y.V., Paschos V.T., “Approximation algorithms for the 2-peripatetic salesman problem with edge weights 1 and 2”, Discrete Appl Math, 157:9 (2009), 1988–1992  crossref  mathscinet  zmath  isi  elib  scopus
    7. A. E. Baburin, E. Kh. Gimadi, “On the asymptotic accuracy of an algorithm for solving the $m$-PSP maximum problem in a multidimensional Euclidean space”, Proc. Steklov Inst. Math. (Suppl.), 272, suppl. 1 (2011), S1–S13  mathnet  crossref  isi  elib
    8. A. N. Glebov, A. V. Gordeeva, D. Zh. Zambalaeva, “Algoritm s otsenkoi 7/5 dlya zadachi o dvukh kommivoyazherakh na minimum s razlichnymi vesovymi funktsiyami”, Sib. elektron. matem. izv., 8 (2011), 296–309  mathnet
    9. E. Kh. Gimadi, A. M. Istomin, I. A. Rykov, “On $m$-capacitated peripatetic salesman problem”, J. Appl. Industr. Math., 8:1 (2014), 40–52  mathnet  crossref  mathscinet
    10. Shenmaier V.V., “Asymptotically Optimal Algorithms for Geometric Max Tsp and Max M-Psp”, Discrete Appl. Math., 163:2, SI (2014), 214–219  crossref  mathscinet  zmath  isi  elib  scopus
    11. Gimadi E.Kh. Glebov A.N. Skretneva A.A. Tsidulko O.Yu. Zambalaeva D.Zh., “Combinatorial Algorithms With Performance Guarantees For Finding Several Hamiltonian Circuits in a Complete Directed Weighted Graph”, Discrete Appl. Math., 196:SI (2015), 54–61  crossref  mathscinet  zmath  isi  elib  scopus
    12. E. Kh. Gimadi, O. Yu. Tsidulko, “An asymptotically optimal algorithm for the $m$-peripatetic salesman problem on random inputs with discrete distribution”, J. Appl. Industr. Math., 11:3 (2017), 354–361  mathnet  crossref  crossref  elib
    13. A. N. Glebov, S. G. Toktokhoeva, “A polynomial $3/5$-approximate algorithm for the asymmetric maximization version of $3$-PSP”, J. Appl. Industr. Math., 13:2 (2019), 219–238  mathnet  crossref  crossref
    14. A. N. Glebov, S. G. Toktokhoeva, “A polynomial algorithm with asymptotic ratio $2/3$ for the asymmetric maximization version of the $m$-PSP”, J. Appl. Industr. Math., 14:3 (2020), 456–469  mathnet  crossref  crossref
  • Дискретный анализ и исследование операций
    Number of views:
    This page:544
    Full text:137

    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022